If you or a loved one suffered from an enlarged liver, jaundice (yellowing of the skin and eyes), nausea, vomiting, loss of appetite, dark urine, pale or gray-colored stools shortly after receiving a vaccine then we may be able to help. Contact our vaccine injury lawyers for a free legal consultation at 1-800-810-3457 or Get Help Now!
Vaccines can cause damage to your liver
Vaccines can cause damage to your liver by causing inflammation. This condition is called autoimmune hepatitis. This condition is usually quite serious and, if not treated, gets worse over time.
Autoimmune hepatitis can last for years and can lead to scarring and hardening of the liver. Eventually liver failure can result from the condition. Symptoms of autoimmune hepatitis range from mild to severe. Because severe viral hepatitis or hepatitis caused by a drug have the same symptoms as autoimmune hepatitis, tests may be needed for an exact diagnosis. Doctors should also review and rule out all medicines a patient is taking before diagnosing autoimmune hepatitis.
What are the symptoms of autoimmune hepatitis?
Fatigue is probably the most common symptom of autoimmune hepatitis. Other symptoms include an enlarged liver, jaundice (yellowing of the skin and eyes), itching, skin rashes, joint pain, abdominal discomfort, abnormal blood vessels on the skin, nausea, vomiting, loss of appetite, dark urine, pale or gray-colored stools.
People in advanced stages of the disease are more likely to have symptoms related to chronic liver disease, such as fluid in the abdomen also called ascites and mental confusion. Women may stop having menstrual periods.
- Allergic Reaction/Anaphylaxis
- Autoimmune Disorders
- Blood Clots
- Blood Disorders
- Bowel Injury
- Brain Damage
- Chronic Fatigue
- Nerve Damage
Latest Vaccine Related Autoimmune Disorder News
[catlist id=147, excludeposts=2003,2001,1999,1996,121,1975 excerpt=yes]